# SDR C1HA200581011

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1263+10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL SUPPORT IS CRACKED ON FWD SIDE OF WEB INSIDE OF RIGHT LOWER TORQUE BOX, STA 1263 + 10 INCHES.  REMOVED AND REPLACED DAMAGED GUSSET P/N 69-67881-1 PO 5070544 AND STIFFENER P/N 65-17518-15 PO 531824 AT RIGHT LOWER TORQUE BOX AT ACTUATOR SUPPORT FITTING IAW SB 727-53-0129 REV 5 FIG 4.
